# SDR FDEA201205011695

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 395 S2 - 3L,  FOUND CORROSION ON FRAME,  REPAIR WAS ACCOMPLISHED ON EA 757-5332-16-F3758 AND STAM N/R 47803370001.
